Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 57, NWS Atlanta, GA

March 26, 20114 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 26, 2011, 7:14 PM EDT for 4 counties in Georgia. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 26, 2011, 7:14 PM EDT (23:14 UTC)
Expired
Mar 26, 2011, 8:00 PM EDT
In force
46 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Clarke County, GA, Morgan County, GA, Oconee County, GA, Oglethorpe County, GA

The radar

The Robins AFB radar (KJGX), 125 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.2 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
736 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

098 
WUUS52 KFFC 262314
SVRFFC
GAC059-211-219-221-270000-
/O.NEW.KFFC.SV.W.0057.110326T2314Z-110327T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
714 PM EDT SAT MAR 26 2011

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME NORTH CENTRAL MORGAN COUNTY IN NORTH CENTRAL GEORGIA
  SOUTHEASTERN CLARKE COUNTY IN NORTHEAST GEORGIA
  CENTRAL OCONEE COUNTY IN NORTHEAST GEORGIA
  OGLETHORPE COUNTY IN NORTHEAST GEORGIA

* UNTIL 800 PM EDT

* AT 713 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR NORTH
  HIGH SHOALS...MOVING EAST AT 55 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WATKINSVILLE...ARNOLDSVILLE...MAXEYS...CRAWFORD AND LEXINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SATURDAY EVENING
FOR GEORGIA.

&&

LAT...LON 3377 8298 3373 8295 3374 8322 3376 8327
      3374 8329 3375 8352 3380 8353 3381 8351
      3382 8353 3388 8353 3396 8296 3384 8294
TIME...MOT...LOC 2315Z 264DEG 50KT 3382 8345

$$
1 follow-up statement
052 
WWUS52 KFFC 262344
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
744 PM EDT SAT MAR 26 2011

GAC059-211-219-262353-
/O.CAN.KFFC.SV.W.0057.000000T0000Z-110327T0000Z/
OCONEE GA-MORGAN GA-CLARKE GA-
744 PM EDT SAT MAR 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLARKE...EXTREME
NORTH CENTRAL MORGAN AND CENTRAL OCONEE COUNTIES IS CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.

IF YOU SAW WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3379 8298 3373 8296 3373 8303 3374 8321
      3388 8319 3389 8295 3385 8294
TIME...MOT...LOC 2343Z 270DEG 43KT 3379 8312

$$

GAC221-270000-
/O.CON.KFFC.SV.W.0057.000000T0000Z-110327T0000Z/
OGLETHORPE GA-
744 PM EDT SAT MAR 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR CENTRAL OGLETHORPE COUNTY...

AT 742 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL. THIS STORM WAS CENTERED NEAR STEPHENS...MOVING EAST AT 50 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER RURAL AREAS SOUTHEAST
OF LEXINGTON IN OGLETHORPE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3379 8298 3373 8296 3373 8303 3374 8321
      3388 8319 3389 8295 3385 8294
TIME...MOT...LOC 2343Z 270DEG 43KT 3379 8312

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 3:33 PM EDT, 3 hours 41 minutes earlier.

Area forecast discussion, Mar 26, 3:33 PM EDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
333 PM EDT SAT MAR 26 2011

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
COMPLEX LOW PRESSURE MOVING INTO THE SOUTHERN PLAINS THIS AFTERNOON
WAS FUELING SHOWER AND THUNDERSTORM DEVELOPMENT ACROSS THE SOUTHEAST
TODAY. WARM FRONT SITUATED ACROSS NORTH GEORGIA TODAY...COMBINED
WITH AMPLE LOW LEVEL FLOW AND DECENT WARM AIR ADVECTION...WAS THE
FOCUS FOR CONVECTION. WITH THE PARENT LOW DRAGGING COLD FRONT INTO
GEORGIA BY EARLY SUNDAY...SHOWERS AND THUNDERSTORMS WILL CONTINUE.
GFS SEEMS TO ADVERTISE THE MOST UNSTABLE INSTABILITIES...WITH CAPES
IN THE 1200 TO 1500 J/KG RANGE THIS AFTERNOON...DIMINISHING SLIGHTLY
OVERNIGHT...AND THEN PEAK AGAIN TOMORROW AFTERNOON IN THE SAME
GENERAL RANGE. MODELS ALSO ADVERTISING DECENT SHEAR WITH THE
CONVECTION...WITH 40-70KTS OF 0-6KM SHEAR...AND 30KTS OF 0-1KM SHEAR
THIS AFTERNOON...AND SIMILAR VALUES SUNDAY MORNING. OVERALL...THE
BEST CHANCE FOR SEVERE STORMS WILL BE ACROSS PORTIONS OF CENTRAL
GA...WITH THE 10 PERCENT RISK OF TORNADOES ACROSS PORTIONS OF WEST
CENTRAL GA. THE PRIMARY HAZARDS WILL BE STRONG...DAMAGING
WINDS...LARGE HAIL...AND CLOUD TO GROUND LIGHTNING. AGAIN...ISOLATED
TORNADOES ARE ALSO POSSIBLE WITH THE STRONGER STORMS.

RAINFALL WILL ALSO NEED TO BE MONITORED AS THIS EVENT CONTINUES TO
UNFOLD. ACROSS NORTH GA...1 TO 1.5 INCHES HAVE ALREADY FALLEN TODAY.
ALTHOUGH OUR RECENT DRY PERIOD HAS KEPT THINGS UNDER CONTROL WITH
THE OBSERVED RAINFALL...WITH AN EXPECTED ADDITIONAL 1 TO 2 INCHES
THROUGH SUNDAY...WILL NEED TO WATCH THIS SITUATION. ISOLATED
FLOODING IS POSSIBLE.

HAVE GONE WITH GENERALLY CATEGORICAL POPS THROUGH EARLY
SUNDAY...THEN LIKELY ACROSS PORTIONS OF THE CWA THROUGH SUNDAY
NIGHT. THE REMAINDER OF THE SHORT TERM REMAINS CHAOTIC...AND HAVE
KEPT CHANCE POPS IN THROUGH MONDAY MORNING AS A WEAK IMPULSE MOVES
ACROSS NORTH GA SUNDAY NIGHT AND INTO EARLY WEEK.

GENERALLY SIDED WITH WARMER LOWS AND COOLER HIGHS THROUGH THE SHORT
TERM TO ACCOUNT FOR SHOWER ACTIVITY AND AMPLE CLOUD COVER ACROSS THE
AREA. BY SUNDAY AFTERNOON...MODELED TEMPERATURES DIFFER
GREATLY...WITH A FEW GUIDANCE NUMBERS FOR A FEW LOCATIONS DIFFERING
BY 20 DEGREES OR MORE. TRIED TO GO WITH A BLEND OF THE GUIDANCE
GIVEN THAT THE GFS SEEMS TO BE HANDLING THE EVENT BETTER...BUT THE
NAM MOS HAS BEEN PERFORMING BETTER OVER THE LAST WEEK. ECMWF SEEMS
TO BE SOMEWHERE IN BETWEEN. AS A RESULT...TEMPERATURES WILL BE
HIGHLY DEPENDENT ON THE PASSAGE OF THE COLD FRONT.

.LONG TERM /TUESDAY THROUGH SATURDAY/...
MODEL SOLUTIONS STILL NOT AS CONSISTENT WITH THE LONG TERM. WITH
ANOTHER FRONT PUSHING THROUGH THE STATE BY MID WEEK...HAVE CONTINUED
WITH CHANCE TO LIKELY POPS THROUGH EARLY THURSDAY. WITH ECMWF AND
GFS GREATLY DIFFERING BY WEEKS END...HAVE COMPROMISED WITH SLIGHT
CHANCE POPS. APPEARS NEAR NORMAL TEMPERATURES ARE IN STORE THROUGH
THE EXTENDED PERIODS WITH GUIDANCE VALUES MORE IN LINE WITH EACH
OTHER.

31/LGB

&&

.FIRE WEATHER...
WITH RAINY CONDITIONS EXPECTED THROUGH THE WEEKEND AND INTO EARLY
WEEK...CRITICAL FIRE WEATHER CONDITIONS ARE NOT EXPECTED AT THIS
TIME.

31/LGB

&&

.AVIATION...
18Z UPDATE...
NEARLY STATIONARY FRONT SITTING JUST SOUTH OF ATL AT 18Z. WINDS TO
THE NORTH OF THE FRONT REMAIN NORTHEAST...AND WINDS TO THE SOUTH
ARE SOUTHWEST. THIS SHOULD KEEP THE METRO AND AHN TAFS IN
NORTHEAST WINDS THROUGH THE EVENING. THUNDER POSSIBLE AT ATL...
CSG...AND MCN THROUGH THE AFTERNOON AND EVENING HOURS. HAVE USED A
COMBINATION OF TEMPO...PROB30...AND PREVAILING TO COVER THE
TSRA...THOUGH TIMING IS VERY UNCERTAIN. CIGS WILL DROP TO IFR AND
POSSIBLY LIFR IN SOME AREAS. COLD FRONT WILL MOVE THROUGH SUNDAY
MORNING...SO DROP CB AROUND 07Z METRO AND LATER FURTHER SOUTH.
WINDS SHIFT TO SOUTHWEST BEHIND THE FRONT WITH SOME GUSTINESS...
WITH CIGS LIFTING AROUND 18Z OR SO.

//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE ON OCCURRENCE OF TSRA...LOW ON TIMING AND INTENSITY.
MEDIUM-HIGH CONFIDENCE ON WINDS.
MEDIUM CONFIDENCE ON CIGS/VSBY.

TDP

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          48  63  44  57 / 100  80  40  40
ATLANTA         55  67  45  58 / 100  70  50  30
BLAIRSVILLE     44  59  40  57 / 100  50  50  30
CARTERSVILLE    55  65  43  61 / 100  50  50  20
COLUMBUS        63  74  54  67 /  80  70  40  40
GAINESVILLE     50  63  44  55 / 100  70  50  30
MACON           61  75  51  62 /  90  80  40  50
ROME            56  63  44  63 / 100  40  50  20
PEACHTREE CITY  58  69  48  59 / 100  80  40  30
VIDALIA         62  79  52  64 /  70  70  40  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
TORNADO WATCH UNTIL 9 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BIBB...BLECKLEY...BUTTS...CARROLL...
CHATTAHOOCHEE...COWETA...CRAWFORD...CRISP...DODGE...DOOLY...
FAYETTE...HARALSON...HARRIS...HEARD...HENRY...HOUSTON...JASPER...
JONES...LAMAR...LAURENS...MACON...MARION...MERIWETHER...MONROE...
MUSCOGEE...PEACH...PIKE...PULASKI...SCHLEY...SPALDING...
STEWART...SUMTER...TALBOT...TAYLOR...TELFAIR...TROUP...TWIGGS...
UPSON...WEBSTER...WILCOX...WILKINSON.

&&

LGB/TDP
Hazardous weather outlook, Mar 26, 10:05 AM EDT, 9 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1005 AM EDT SAT MAR 26 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-271015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1005 AM EDT SAT MAR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
SCATTERED TO NUMEROUS STRONG THUNDERSTORMS POSSIBLE TODAY AND
TONIGHT. ISOLATED SEVERE THUNDERSTORMS POSSIBLE.

.SYNOPSIS...
A SURFACE LOW OVER TEXAS AND ASSOCIATED WARM FRONT WILL MOVE
NORTHEAST TODAY AND TONIGHT THROUGH THE SOUTHEASTERN STATES.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS ASSOCIATED WITH ANY THUNDERSTORMS THAT DEVELOP
WILL BE STRONG DAMAGING WINDS...LARGE HAIL...AND DANGEROUS
CLOUD-TO-GROUND LIGHTNING. ISOLATED TORNADOES ARE POSSIBLE IN THE
STRONGER STORMS. VERY HEAVY RAINFALL...LEADING TO ISOLATED
FLOODING...CAN ALSO BE EXPECTED ESPECIALLY ACROSS NORTH GEORGIA.

.DISCUSSION...
INSTABILITY WILL INCREASE TODAY IN THE WAKE OF A WARM FRONT THAT IS
LIFTING NORTH ACROSS THE STATE. CAPES OF 500-1000 CAN BE EXPECTED BY
THIS AFTERNOON...ESPECIALLY ACROSS CENTRAL GEORGIA. VERTICAL WIND
SHEAR WILL INCREASE AS WELL...AS THE SURFACE LOW CURRENTLY IN THE
SOUTHERN PLAINS MOVES CLOSER TO THE SOUTHEAST. THUNDERSTORMS WILL
DEVELOP ACROSS MISSISSIPPI AND ALABAMA LATE THIS MORNING AND EARLY
AFTERNOON...AND WILL MOVE INTO AND DEVELOP ACROSS CENTRAL AND
PORTIONS OF NORTH GEORGIA THIS AFTERNOON AND EVENING. THE BEST
LOCATION FOR SEVERE THUNDERSTORMS WILL BE SOUTH OF A LINE FROM
ROME...TO ALPHARETTA...TO ATHENS.

SHOWERS AND THUNDERSTORMS ACROSS NORTH GEORGIA THIS MORNING WILL
GENERALLY REMAIN NORTH OF THE FRONT...AND WILL HELP TO COOL AND
STABILIZE THE ATMOSPHERE IN THAT AREA. HOWEVER...AROUND AN INCH OF
RAIN HAS FALLEN ACROSS THIS AREA WITH AN ADDITIONAL 1 TO 2 INCHES
POSSIBLE...AND ISOLATED FLASH FLOODING WILL BE POSSIBLE AS RAIN
CONTINUES TO MOVE ACROSS NORTH GEORGIA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY
SUNDAY. FLOODING FROM HEAVY RAINS REMAINS A THREAT TO MONITOR
THROUGH AT LEAST SUNDAY NIGHT. THERE IS A CHANCE OF THUNDERSTORMS
EACH DAY THROUGH THURSDAY...EXCEPT FOR MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

TDP

In the hours before

Special weather statement, Mar 26, 6:55 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
655 PM EDT SAT MAR 26 2011

GAZ108>111-262330-
655 PM EDT SAT MAR 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 50 MPH
WINDS IN WILCOX...WHEELER...TELFAIR AND DODGE COUNTIES UNTIL 730 PM
EDT...

AT 650 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ABBEVILLE...MOVING EAST AT 40 MPH.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Mar 26, 6:55 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
655 PM EDT SAT MAR 26 2011

GAZ037-047-262330-
655 PM EDT SAT MAR 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 50 MPH
WINDS IN WALTON AND OCONEE COUNTIES UNTIL 730 PM EDT...

AT 650 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM JUST SOUTH OF LOGANVILLE...MOVING EAST AT 55 MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WALTON AND
OCONEE COUNTIES THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THE
STORM INCLUDE YOUTH...BETWEEN...NICHOLASVILLE...PANNELL...MONROE...
CAMPTON...GRATIS...GOOD HOPE...MOUNT VERNON...EASTVILLE...NORTH HIGH
SHOALS...FARMINGTON...BISHOP AND WATKINSVILLE.
Special weather statement, Mar 26, 7:02 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
702 PM EDT SAT MAR 26 2011

GAZ090-102-262330-
702 PM EDT SAT MAR 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 50 MPH
WINDS IN STEWART AND CHATTAHOOCHEE COUNTIES UNTIL 730 PM EDT...

AT 654 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTH OF OMAHA...MOVING EAST AT 40 MPH.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Mar 26, 7:08 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
708 PM EDT SAT MAR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 PM     LIGHTNING        2 NNE DOUGLASVILLE      33.78N 84.73W
03/26/2011                   DOUGLAS            GA   EMERGENCY MNGR

            *** 1 INJ *** PERSON WAS STRUCK BY LIGHTNING WHILE
            WORKING ON ROOF.

0510 PM     HAIL             1 ENE LAKE TOBESOFKEE   32.83N 83.80W
03/26/2011  E1.75 INCH       BIBB               GA   PUBLIC

&&

AGIBBS
Special weather statement, Mar 26, 7:09 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
709 PM EDT SAT MAR 26 2011

GAZ071-081>083-094-095-262345-
709 PM EDT SAT MAR 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 50 MPH
WINDS IN TWIGGS...PEACH...MONROE...BIBB...CRAWFORD AND HOUSTON
COUNTIES UNTIL 745 PM EDT...

AT 704 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SANDY POINT...MOVING EAST AT 30 MPH.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Mar 26, 7:14 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
714 PM EDT SAT MAR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     HAIL             ESE LIZELLA             32.81N 83.82W
03/26/2011  E2.50 INCH       BIBB               GA   PUBLIC

0526 PM     HAIL             1 WSW SENOIA            33.29N 84.57W
03/26/2011  E1.00 INCH       COWETA             GA   PUBLIC

&&

AGIBBS

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 9:25 AM EDTRiver Flood WarningFFCDade39 hr
Mar 26, 10:02 AM EDTFlash Flood WarningFFCFloyd, Gordon4 hr
Mar 26, 2:21 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wheeler39 min
Mar 26, 2:42 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Treutlen48 min
Mar 26, 2:46 PM EDTTornado WarningFFCHarris, Troup29 min
Mar 26, 3:10 PM EDTTornado WarningFFCHarris, Meriwether, Talbot35 min
Mar 26, 3:20 PM EDTSevere Thunderstorm WarningFFCEmanuel, Treutlen40 min
Mar 26, 3:26 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard49 min
Mar 26, 3:38 PM EDTSevere Thunderstorm WarningFFCMeriwether, Talbot, Upson52 min
Mar 26, 3:44 PM EDTTornado WarningFFCMeriwether, Talbot, Upson46 min
Mar 26, 3:46 PM EDTTornado WarningFFCCoweta, Meriwether44 min
Mar 26, 4:01 PM EDTTornado WarningFFCFayette, Spalding44 min
Mar 26, 4:11 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Monroe64 min
Mar 26, 4:32 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette31 min
Mar 26, 4:41 PM EDTSevere Thunderstorm WarningFFCButts, Lamar, Monroe, Spalding49 min
Mar 26, 4:44 PM EDTTornado WarningFFCBibb, Crawford, Monroe46 min
Mar 26, 4:51 PM EDTSevere Thunderstorm WarningFFCHarris, Troup39 min
Mar 26, 5:01 PM EDTSevere Thunderstorm WarningFFCHaralson, Paulding, Polk44 min
Mar 26, 5:10 PM EDTSevere Thunderstorm WarningFFCBaldwin, Butts, Jasper, Jones, Monroe, Putnam50 min
Mar 26, 5:14 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Pike, Talbot, Upson46 min
Mar 26, 5:19 PM EDTSevere Thunderstorm WarningFFCTwiggs, Wilkinson41 min
Mar 26, 5:19 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee, Talbot56 min
Mar 26, 5:34 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Sumter, Wilcox41 min
Mar 26, 5:35 PM EDTSevere Thunderstorm WarningFFCTaliaferro, Wilkes40 min
Mar 26, 5:45 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Washington45 min
Mar 26, 5:50 PM EDTTornado WarningFFCCrisp, Dooly40 min
Mar 26, 5:56 PM EDTSevere Thunderstorm WarningFFCUpson34 min
Mar 26, 5:58 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens, Washington, Wilkinson47 min
Mar 26, 6:09 PM EDTSevere Thunderstorm WarningFFCStewart51 min
Mar 26, 6:25 PM EDTSevere Thunderstorm WarningFFCCrisp, Wilcox35 min
Mar 26, 6:31 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Washington, Wilkinson15 min
Mar 26, 6:36 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Lamar, Monroe24 min
Mar 26, 6:43 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson47 min
Mar 26, 6:51 PM EDTSevere Thunderstorm WarningFFCJohnson, Washington, Wilkinson24 min
Mar 26, 7:06 PM EDTTornado WarningFFCEmanuel28 min
Mar 26, 7:21 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Stewart54 min
Mar 26, 7:30 PM EDTTornado WarningFFCStewart45 min
Mar 26, 7:36 PM EDTSevere Thunderstorm WarningFFCEmanuel24 min
Mar 26, 7:52 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Houston, Peach, Twiggs38 min
Mar 26, 7:54 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Murray, Walker, Whitfield, Wilkes51 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.